Alert archive / Kansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 151, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 17, 2025, 4:45 AM CDT for Butler County, Sedgwick County, Kansas. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2025, 4:45 AM CDT (09:45 UTC)
- Expired
- Jun 17, 2025, 5:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Destructive
- Hail
- 0.75 in
- Wind
- 90.0 mph
Counties Butler County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 26 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:53 AM CDT | TSTM WND DMG | 1 Ese Downtown Wichita, KS | Several power lines down across Wichita metro. |
| Jun 17, 4:55 AM CDT | TSTM WND GST 63 | 3 E East Wichita, KS | AWOS station KBEC Beech Factory Airport. |
| Jun 17, 4:56 AM CDT | TSTM WND GST 62 | Benton, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:12 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1836 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
545
WUUS53 KICT 170945
SVRICT
KSC015-173-171030-
/O.NEW.KICT.SV.W.0151.250617T0945Z-250617T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
445 AM CDT Tue Jun 17 2025
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northeastern Sedgwick County in south central Kansas...
West central Butler County in south central Kansas...
* Until 530 AM CDT.
* At 444 AM CDT, severe thunderstorms were located along a line
extending from near Walton to South Wichita, moving southeast at 30
mph.
THESE ARE DESTRUCTIVE STORMS FOR WICHTIA, ANDOVER, AUGUSTA, AND EL
DORADO.
HAZARD...90 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be heavily damaged or destroyed. Homes and
businesses will have substantial roof and window damage.
Expect extensive tree damage and power outages.
* Locations impacted include...
Wichita, El Dorado, Andover, Augusta, Park City, Valley Center, Bel
Aire, Towanda, Benton, Downtown Wichita, Kechi, Eastborough, East
Wichita, Eisenhower National Airport, Northeast Wichita, Mcconnell
Air Force Base, Santa Fe Lake, El Dorado State Park, Augusta
Municipal Airport, and El Dorado Airport.
This includes the following highways...
Interstate 135 between Mile Markers 3 and 22.
Interstate 35 between Mile Markers 46 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3764 9748 3791 9733 3788 9676 3762 9681
TIME...MOT...LOC 0944Z 304DEG 26KT 3807 9722 3762 9734
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...90 MPH
$$
CUELLAR2 follow-up statements
314
WWUS53 KICT 171000
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
500 AM CDT Tue Jun 17 2025
KSC015-173-171030-
/O.CON.KICT.SV.W.0151.000000T0000Z-250617T1030Z/
Sedgwick KS-Butler KS-
500 AM CDT Tue Jun 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHEASTERN SEDGWICK AND WEST CENTRAL BUTLER COUNTIES...
At 500 AM CDT, severe thunderstorms were located along a line
extending from near Potwin to near Mcconnell Air Force Base, moving
southeast at 40 mph.
THESE ARE DESTRUCTIVE STORMS FOR WICHITA AND ANDOVER
HAZARD...80 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Wichita, El Dorado, Andover, Augusta, Bel Aire, Towanda, Benton,
Downtown Wichita, Kechi, Eastborough, East Wichita, Northeast
Wichita, Mcconnell Air Force Base, Santa Fe Lake, El Dorado State
Park, Augusta Municipal Airport, El Dorado Airport, El Dorado Lake,
and Jabara Airport.
This includes the following highways...
Interstate 135 between Mile Markers 4 and 11.
Interstate 35 between Mile Markers 46 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3764 9741 3790 9722 3788 9676 3762 9681
TIME...MOT...LOC 1000Z 304DEG 35KT 3787 9703 3763 9720
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
CUELLAR869
WWUS53 KICT 171008
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
508 AM CDT Tue Jun 17 2025
KSC015-173-171030-
/O.CON.KICT.SV.W.0151.000000T0000Z-250617T1030Z/
Sedgwick KS-Butler KS-
508 AM CDT Tue Jun 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHEASTERN SEDGWICK AND WEST CENTRAL BUTLER COUNTIES...
At 508 AM CDT, severe thunderstorms were located along a line
extending from near Towanda to Rose Hill, moving southeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Wichita, El Dorado, Andover, Augusta, Bel Aire, Towanda, Benton,
Downtown Wichita, Kechi, Eastborough, East Wichita, Northeast
Wichita, Mcconnell Air Force Base, Santa Fe Lake, El Dorado State
Park, Augusta Municipal Airport, El Dorado Airport, El Dorado Lake,
and Jabara Airport.
This includes the following highways...
Interstate 135 between Mile Markers 4 and 11.
Interstate 35 between Mile Markers 46 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3764 9741 3790 9722 3788 9676 3762 9681
TIME...MOT...LOC 1008Z 304DEG 26KT 3784 9697 3760 9714
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
CUELLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:43 AM CDT, 2 hours 2 minutes earlier. Its key messages:
- Severe storms likely this morning and again this afternoon/evening
- Storms may linger into the daytime hours Wednesday
- Dry and warm Thursday-Sunday with rain chances returning early next week
Area forecast discussion, Jun 17, 2:43 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Wichita KS 243 AM CDT Tue Jun 17 2025 .KEY MESSAGES... - Severe storms likely this morning and again this afternoon/evening - Storms may linger into the daytime hours Wednesday - Dry and warm Thursday-Sunday with rain chances returning early next week && .DISCUSSION... Issued at 241 AM CDT Tue Jun 17 2025 As of 2 AM Tuesday morning, an intense complex of thunderstorms were progressing southward from north-central KS. Several reports of 60- 80 mph wind gusts have been observed. This complex is expected to continue propagating southeastward on the nose of the LLJ and the area of greatest low-level moisture transport. DCAPE values exceeding 1000 J/kg will allow the threat for damaging winds to continue into central/south-central KS. Transitioning into this afternoon and tonight, the ongoing MCS will progress southeast and ultimately dissipate. There remains some uncertainty with the amount of destabilization that will occur this afternoon. With the very moist boundary layer and surface heating, it seems plausible that destabilization will occur ahead of the main surface trough. The latest 00Z runs have shifted southward with the position of the effective front/outflow boundary. Confidence is greatest for the redevelopment of surface based instability generally south of Highway 50. The expectation is for upslope flow across southern KS into eastern CO will allow for storm development this afternoon. Rapid upscale growth is expected across eastern CO/western KS with the forward propagation of an intense MCS across the southern half of KS. The chief concern with this complex is wind gusts near 80 mph. An additional area of strong to severe thunderstorm development is expected along the main synoptic front near I-70. It's uncertain whether surface based instability will recover in time for surface based storms. Should surface based convection develop after 3-4 PM, all hazards are possible including large hail, damaging winds, and tornadoes. This frontal zone will be slow to move southward. Storm motions are likely to parallel the boundary and will support training of convection. Short range ensemble guidance suggests additional amounts of 1-3" with locally higher amounts likely. Given all of the concerns above, have hoisted a Flood Watch for the entire through midday Wednesday. Lingering storms are possible across southeast KS Wednesday morning into Wednesday afternoon. Longwave, midlevel ridging will build across the area for the second half of the week, setting the stage for drier and warmer conditions. && .AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/... Issued at 1241 AM CDT Tue Jun 17 2025 The main aviation concern over the next 24 hours is the potential for multiple rounds of strong to severe thunderstorms. The first round is currently across north-central KS and slowly moving east and southeast. Introduced TEMPO groups for reduced VSBY and gusty winds as the storms arrive. This initial round should end by mid to late morning. Additional storm development is expected by mid to late afternoon. These may develop near/overhead at RSL/SLN/GBD with large hail and damaging winds possible. As the evening progresses, these will form into a line of storms are race through the remaining terminals during the late afternoon and evening. Finally, wind speed and direction may become VRB in the afternoon along I-70 with the main frontal zone stalling very near each terminal. && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch from this afternoon through Wednesday afternoon for KSZ032-033-047>053-067>072-082-083-091>096-098>100. && DISCUSSION...BRF AVIATION...BRF
Hazardous weather outlook, Jun 17, 3:13 AM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 313 AM CDT Tue Jun 17 2025 KSZ032-033-047>053-067>072-082-083-091>096-098>100-180815- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 313 AM CDT Tue Jun 17 2025 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Strong to severe thunderstorms will continue across central, south- central, and southeast Kansas this morning. Wind gusts up to 80 mph and heavy rainfall are the main concerns. Additional strong to severe thunderstorms are expected this afternoon into tonight across the entire area. All hazards are possible including large hail up to golf ball, damaging winds near 80 mph, and a tornado or two. Additional heavy rainfall will increase the flooding potential. Please refer to the Flood Watch for additional detail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday More thunderstorms are possible across southeast Kansas on Wednesday. Heat indices are forecast to approach 100 degrees across the entire area Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. && For a graphical version of this information, see our webpage at: https://www.weather.gov/erh/ghwo?wfo=ict
In the hours before
Local storm report, Jun 17, 4:23 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
423 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 AM Tstm Wnd Gst 1 SSE Wichita Eisenhowe 37.65N 97.43W
06/17/2025 M101 MPH Sedgwick KS ASOS
REPORTED AT KICT.
&&
BaergLocal storm report, Jun 17, 4:37 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
437 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 AM Tstm Wnd Gst 1 WNW East Wichita 37.69N 97.28W
06/17/2025 E80 MPH Sedgwick KS Public
&&
CDJLocal storm report, Jun 17, 4:39 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
439 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM Tstm Wnd Gst 3 ESE Bel Aire 37.75N 97.22W
06/17/2025 M85 MPH Sedgwick KS AWOS
REPORTED AT KAAO.
&&
BaergLocal storm report, Jun 17, 4:40 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
440 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM Tstm Wnd Dmg Newton 38.05N 97.34W
06/17/2025 Harvey KS Emergency Mngr
Power line down at East 4th street.
&&
CDJLocal storm report, Jun 17, 4:42 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
442 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM Tstm Wnd Gst Jabara Airport 37.75N 97.22W
06/17/2025 M85 MPH Sedgwick KS ASOS
&&
CDJLocal storm report, Jun 17, 4:43 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
443 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM Tstm Wnd Gst 3 ESE Bel Aire 37.75N 97.22W
06/17/2025 M85 MPH Sedgwick KS AWOS
AWOS station KAAO 2 ESE Bel Aire.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 12:48 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 57 min |
| Jun 17, 1:01 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 44 min |
| Jun 17, 1:14 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 31 min |
| Jun 17, 1:41 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell, Saline | 64 min |
| Jun 17, 2:31 AM CDT | Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 32 hr |
| Jun 17, 2:41 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Harvey, McPherson, Marion, Reno and 2 more | 64 min |
| Jun 17, 3:18 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 42 min |
| Jun 17, 3:34 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Harvey, Kingman, McPherson, Marion, Reno and 2 more | 56 min |
| Jun 17, 3:41 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion, Reno, Sedgwick | 64 min |
| Jun 17, 3:55 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Reno, Rice, Saline | 65 min |
| Jun 17, 4:17 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, McPherson, Marion, Sedgwick | 58 min |
| Jun 17, 4:24 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 66 min |
| Jun 17, 4:31 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 59 min |
| Jun 17, 4:42 AM CDT | Flash Flood Warning | ICT | Sedgwick | 7 hr |
| Jun 17, 5:04 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 26 min |
| Jun 17, 5:14 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 46 min |
| Jun 17, 5:27 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Harper, Sumner | 48 min |
| Jun 17, 5:32 AM CDT | Flash Flood Warning | ICT | McPherson | 13 hr |
| Jun 17, 5:36 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 54 min |
| Jun 17, 8:13 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 25 min |
| Jun 17, 9:38 AM CDT | River Flood Warning | ICT | Saline | 13 hr |
| Jun 17, 9:38 AM CDT | River Flood Warning | ICT | McPherson, Saline | 11 hr |
| Jun 17, 9:38 AM CDT | River Flood Warning | ICT | McPherson | 17 hr |
| Jun 17, 9:38 AM CDT | River Flood Warning | ICT | Saline | 11 hr |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Cowley, Sumner | 52 hr |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Harvey, Reno | 4 days |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Marion | 39 hr |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Butler | 61 hr |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Harvey | 4 days |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Butler, Cowley | 66 hr |
| Jun 17, 2:17 PM CDT | Areal Flood Warning | ICT | Barton, Rice | 4 hr |
| Jun 17, 2:43 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 47 min |
| Jun 17, 3:09 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 11 min |
| Jun 17, 3:32 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 6 hr |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Allen | 68 hr |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Allen, Neosho | 29 hr |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Neosho | 4 days |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 66 hr |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Reno, Rice | 4 days |
| Jun 17, 4:04 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 56 min |
| Jun 17, 4:21 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| Jun 17, 4:34 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 41 min |
| Jun 17, 4:41 PM CDT | Tornado Warning | ICT | Harper, Kingman | 23 min |
| Jun 17, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 43 min |
| Jun 17, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 53 min |
| Jun 17, 5:22 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 38 min |
| Jun 17, 5:29 PM CDT | Flash Flood Warning | ICT | Sedgwick | 5 hr |
| Jun 17, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 51 min |
| Jun 17, 5:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 65 min |
| Jun 17, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 61 min |
| Jun 17, 6:24 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 51 min |
| Jun 17, 6:33 PM CDT | Areal Flood Warning | ICT | Sumner | 16 hr |
| Jun 17, 6:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 22 min |
| Jun 17, 6:50 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 41 min |
| Jun 17, 6:59 PM CDT | Areal Flood Warning | ICT | McPherson | 16 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.